# SDR CALA0700686

- Difficulty date: November 12, 2007
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N14320
- Make and model: Boeing 7373T0
- Aircraft serial: 23371
- Aircraft time: 68,198 hours, 30,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69165096
- Condition: Cracked
- Location: Bs 348-351 S16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN ATTACHMENT ANGLE ON STRINGER 16L BETWEEN STA 348.2 AND 351.2.  THE ATTACHMENT ANGLE WAS REPLACED IAW ECRA 5311-01375.
